Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

49ersno1fan posted:
I have been experiencing severe swelling in my arm, along with the deep ache and pain. Does anyone have these symptoms?
annette030 responded:
I have read many places that visible swelling is not a symptom of FMS, I would have a doctor take a look at this for you. The sensation of being swollen may be a symptom of FMS, but if it is swollen to the point where anyone can look at it and tell it is swollen, see a doctor.

My upper arms have ached and been painful but not swollen.

Take care, Annette
SimoneSilvestrin responded:
Hi there,
sweling is not commom in FM. We feel like it is swallen but normally it is not. We can also gain weight in general. I agree with the posted before: go see a doctor for that.
booch007 responded:
There are so many other things that can do this, FM not being one of them. Unless it is sensation of swelling as Annette said.

You could have been bitten by a bug and it has affected the lymphatic system (infection fighting zone) and you need care......or there is a clot in the vessels(veins) of the shoulder or obstruction and you need care......

All the things passing in my mind say "you need care....." please go see the doctor. It is not normal.

Hope you are better as I type this.........or did already go to the doctor. This can be cellulitis as well..............(an infection in the underskin, from as simple as a mosquito bite!.....) You can't believe the strange things that can happen to a body. Good luck, Nancy B
unhappybeoch responded:
had swelling in my legs but the meds caused it. shortly after going off med of that kind. the swelling went down. but check with your doctor before doing anything.
49ersno1fan replied to annette030's response:
Thanks Annette,

It seems it is a reaction to the Cymbalta, strange because I just saw my doctor and he was not aware of that side effect, but my husband just looked it up and found it to be a common symptom. After he read some of the side effects I am really scared of it, but I tried getting off, not knowing I needed to be weaned and I felt like I had vertigo and could not function. Saw some pretty scary side effects.

Does anyone have any advice or recommendations regarding the Cymbalta?
annette030 replied to 49ersno1fan's response:
I posted already about Cymbalta. Best of luck to you.

Take care, Annette

Helpful Tips

Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
485 of 560 found this helpful